Reply To: CIDP caused by Remicade

Anonymous
October 15, 2012 at 4:01 pm

Hi, My husband came down with Guillain barre syndrome, a myelin degenerative disease, leaving him paralyzed from the waist down for 6 weeks.  6 months out and he still has no feeling below the knees and can’t walk unassisted.  We have several doctors from University of Miami and memorial Health Systems in South Florida who say it is from the Remicaide, toxic shock poisioning.  We are looking for others who have taken remicaide and experienced myelin degeneration too. We want answers and dont want anyone else to go through the nightmare we did and are still living through today.    Please post back if you can tell us more about your remicaide dosing, etc.  He used it for Crohns disease and the doses are higher then in RA.  He was on it for 2 yrs before this happened.  You said 5 years- funny how you probably take less than him and it took twice as long to develop for you!

Wishing you the best and hoping to hear from others about Remicaide and GBS